Need some help on the use of Humira and its bio similar Amjevita

Need some help on the use of Humira and its bio similar Amjevita

Has anyone that has taken Humira or its bio similar (Amjevita) experienced nerve root compression in the spine which has given me a stinging pain in my spine with severe burning down both legs into my feet (sciatica) If you have did you stop taking the stuff and did the symptoms clear and how long did it take for these symptoms to disappear? I am in severe pain in both legs its like someone is using a gas torch up either leg and foot and its… read more

A MyPsoriasisTeam Member said:

No I haven't. I would speak with your doctor about this.

posted 16 days ago
A MyPsoriasisTeam Member said:

I agree with Amy call your doctor right away.

posted 16 days ago
A MyPsoriasisTeam Member said:

No, learned something new

posted 16 days ago
A MyPsoriasisTeam Member said:

That does not sound like a side effect that will go away if it is from the Humira. I did not experience anything like that with any Biologics that I have taken. Please inform your Rheumatologist or Dermatologist before continuing... Prayers...

posted 17 days ago
A MyPsoriasisTeam Member said:

Thanks and Appreciated I have come of the medication but now have to wait 4 months to see if this is a side effect. But I’m hoping that someone has experienced this and that the symptoms have disappeared after coming off it.

posted 12 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in